MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; 8MM COBRA GRASPER

INTUITIVE SURGICAL, INC ENDOWRIST; 8MM COBRA GRASPER
Model Number 420190-08
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.Failure analysis confirmed the customer reported complaint "broken cable." the instrument was found to have a broken pitch cable at the distal clevis hub.The broken cable segment that contains the crimp was still installed in the clevis.The customer reported complaint does not itself constitute an mdr reportable event; however, the broken pitch cable found during failure analysis could cause or contribute to an adverse event if the malfunction were to recur.
 
Event or Problem Description
It was reported that during central processing, the 8 mm cobra grasper instrument was found to have a broken cable.There was no report of patient involvement.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.
 
Additional Manufacturer Narrative
Correction to h6 (device problem code): the device problem code of 2907 was entered in error on the initial mdr.

Brand Name
ENDOWRIST
Common Device Name
8MM COBRA GRASPER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
950 kifer rd.
sunnyvale CA 94086
MDR Report Key8675300
Report Number2955842-2019-10413
Device Sequence Number2354249
Product Code NAY
UDI-Device Identifier00886874111598
UDI-Public(01)00886874111598(10)N10180502
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420190-08
Device Lot NumberN10180502 579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES